# SDR SWAA2023040413531

- Difficulty date: March 8, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUTPLATE STRIP BS 787+2 RBL 20 WL 157<[01] EVALUATED CORROSION ON NUTPLATE STRIP BS 787+2 RBL 20 WL 157; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-0-0G-0;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] REMOVED; REPLACED AND INSTALLED NUTPLATE STRIP BS 787+1 - BS787+6 RBL 19 WL 157 IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; AND DWG 146A8340.;[04] VERIFIED CORRECTIVE ACTION 3.
